# SDR EIA2001159

- Difficulty date: March 12, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND BS 1260 RBL 11 SEAT TRACK FLANGE BROKEN.  REPLACED SEAT TRACK ASSY FROM BS 1000 TO BS 1265 RBL 11 PER SRM 51-10-01.  (M)
